Wholesale Health Care Extra Strength Headache Tablets (Exced

WHOLESALE HEALTH CARE EXTRA STRENGTH HEADACHE TABLETS Contains acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). For pain of headaches, arthritis and muscular aches. 50 tablets per package.

Health Care Extra Strength Headache Tablets (Exced

4024
80112HC
792215801120
Aspirin
24/50 CT
3 lbs
13.78" x 9.84" x 11.42"
----------
137.80" x 59.06" x 59.06
3,840 units
United States
----------
Login to view prices